# SDR KCSA202006111082

- Difficulty date: June 11, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 104,850 hours, 22,463 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fuse Pin
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, WING LANDING GEAR SUPPORT BEAM FUSE PIN HAS CRACK INDICATIONS. CONFIRMED BY HFEC INSPECTION.
